MAUDE Adverse Event Report: RENATA MEDICAL RENATA MINIMA STENT SYSTEM

RENATA MEDICAL RENATA MINIMA STENT SYSTEM
Model Number FG-0001
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device and stent initially performed as anticipated.However, the underlying tissue condition, existing avp plug and size of the vessel affected the outcome.The presence and size of the avp applied pressure to the stent.
 
Event or Problem Description
One 6 mm minima stent was used to treat a left pulmonary artery (lpa) stenosis with difficult underlying vessel conditions.After the stent was placed, final angiograms confirmed the stent was properly located so the minima system and guidewire were removed.Following the minima implant, the physician proceeded with an unrelated procedure, after which fluoroscopy revealed that stent shifted towards the main pulmonary artery (mpa).The physician intervened and successfully repositioned the stent into the right pulmonary artery (rpa) using a guidewire.The stent stabilized in the rpa without a balloon and the stenosis was left untreated.No device was returned for evaluation.

Brand Name
RENATA MINIMA STENT SYSTEM
Common Device Name
MINIMA STENT SYSTEM
Manufacturer (Section D)
RENATA MEDICAL
4675 macarthur court ste 1150
newport beach CA 92660
Manufacturer (Section G)
RENATA MEDICAL
4675 macarthur court ste 1150
newport beach CA 92660
Manufacturer Contact
alex zoellick
4675 macarthur court suite 1150
newport beach, CA 92660
8478671926
MDR Report Key21574574
Report Number3027098402-2025-00002
Device Sequence Number8940445
Product Code PNF
UDI-Device Identifier00196852801862
UDI-Public(01)00196852801862(17)250711(10)Z2460459C
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P240003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2025
Device Model NumberFG-0001
Device Lot NumberZ2460459C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 MO
Patient SexFemale
Patient Weight9 KG
Patient RaceWhite